# SDR ABXA080093

- Difficulty date: February 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1148T31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENERS FS 1654, STRINGER 3 LEFT.  REPAIRED FUSELAGE SKIN AT FS 1654 AND STRINGER 3 LEFT IAW B767 SRM 53-80-01, FIGURE 201.
